The diophantine equation 2^{$n$}=$x$^{2}+7

L. J. Mordell University of Colorado, U.S.A.

TBD mathscidoc:1701.332180

Arkiv for Matematik, 4, (5), 455-460, 1962.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:27 uploaded by arkivadmin ] [ 115 downloads ] [ 0 comments ]
@inproceedings{l.1962the,
  title={The diophantine equation 2^{$n$}=$x$^{2}+7},
  author={L. J. Mordell},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203427891136989},
  booktitle={Arkiv for Matematik},
  volume={4},
  number={5},
  pages={455-460},
  year={1962},
}
L. J. Mordell. The diophantine equation 2^{$n$}=$x$^{2}+7. 1962. Vol. 4. In Arkiv for Matematik. pp.455-460. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203427891136989.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved